I started getting these rash looking bites about a day after i started taking Penicillin for the first time.  So i lowered my dose and that was over a month ago.  But I still have this rash/bug bites and its starting to get way worse.  It's mostly on my feet, ankle and inner thighs.  but its also a little bit on my wrist and hands.  It's now beginning to start on my chest/belly as well.  And these things itch very badly, too.  I have a cat, but he hardly ever itches, so im guessing it cant be fleas?  I checked my mattress but I dont think i can see any leftovers from bed bugs, not that I can tell anyways.  I took pictures so just copy the links below and paste it to your broswer to see for yourself what is on me.

Copy this link of the picture ofwhat is on my feet

http://i.imgur.com/xrtYEq0.jpg

And this is the link of the picture of what is on my inner thigh.

http://i.imgur.com/Gn2SWB3.jpg

 

Can someone please help me figure out what this is on me, because i can't really afford a huge doctor bill and its starting to get worse and worse as the weeks go on, considering it's been going on for about a month and a half now.  Thanks you SO much!

 

RL